# SDR PLG11595G1

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 2710 · Aileron Control System
- Part: Roll Trim Tab
- Condition: Out Of Adjust
- Location: Aileron System
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT NR 4743 - PSM - AFTER TAKEOFF, THE AIRCRAFT ROLLED TO THE LEFT REQUIRING STANDBY TRIM TO MAINTAIN STRAIGHT AND LEVEL FLT.  THE AIRCRAFT DIVERTED TO MHT LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND RERIGGED THE MAIN ROLL TURN TAB IAW THE SAAB MM AND RETURNED TO SERVICE.  THE ROLL TRIM SYSTEM HAD BEEN ON MEL AND 'M' FUNCTION PROCEDURES OF THE MEL HAD NOT BEEN CORRECTED.  (M)
